Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2014 (2014), Article ID 746815, 8 pages
Research Article

Optimal Foreign Exchange Rate Intervention in Lévy Markets

1Department of Applied Mathematics, National University of Science and Technology, P.O. Box AC 939, Ascot, Bulawayo, Zimbabwe
2Department of Mathematics and Computer Science, Great Zimbabwe University, P.O. Box 1235, Masvingo, Zimbabwe

Received 27 March 2014; Accepted 8 September 2014; Published 26 November 2014

Academic Editor: Agnès Sulem

Copyright © 2014 Masimba Aspinas Mutakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masimba Aspinas Mutakaya, Eriyoti Chikodza, and Edward T. Chiyaka, “Optimal Foreign Exchange Rate Intervention in Lévy Markets,” International Journal of Stochastic Analysis, vol. 2014, Article ID 746815, 8 pages, 2014. doi:10.1155/2014/746815